# SDR AALA20140822008

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 90,290 hours, 14,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5H AFT EMER LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR FOR SEAT 5H AFT EMER LIGHT.  OPERATIONS CHECKED NORMAL.
